# SDR DALA2014071504103

- Difficulty date: July 14, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 69,671 hours, 31,331 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 63
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION FOUND ON SEAT TRACK -Y1292 FRAME 63.  FOUND OUT OF LIMITS.   REPAIRED SEAT TRACK IAW SRM 51-72-11, DWG D5347200 AND 53-41-15, FIG 202.
